Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 120, Number 4

All articles in this issue are freely accessible.

Polynomial rings over Goldie-Kerr commutative rings
Carl Faith.
Proc. Amer. Math. Soc. 120 (1994), 989-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1221723
Comparison of the lengths of the continued fractions of $√D$ and $\frac12(1+√D)$
Kenneth S. Williams and Nicholas Buck.
Proc. Amer. Math. Soc. 120 (1994), 995-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169053
A cohomological class of vector bundles
Rosa M. Miró-Roig.
Proc. Amer. Math. Soc. 120 (1994), 1003-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172953
The conjugacy problem for HNN extensions with infinite cyclic associated groups
K. J. Horadam and G. E. Farr.
Proc. Amer. Math. Soc. 120 (1994), 1009-1015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185267
Regular sequences, projective dimension and criteria for regularity of local rings
P. Jothilingam and S. Mangayarcarassy.
Proc. Amer. Math. Soc. 120 (1994), 1017-1019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1170546
Fixed algebras of residually nilpotent Lie algebras
Vesselin Drensky.
Proc. Amer. Math. Soc. 120 (1994), 1021-1028
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181161
The associated graded ring and the index of a Gorenstein local ring
Songqing Ding.
Proc. Amer. Math. Soc. 120 (1994), 1029-1033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181160
A necessary condition for an elliptic element to belong to a uniform tree lattice
Ying-Sheng Liu.
Proc. Amer. Math. Soc. 120 (1994), 1035-1039
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203988
On the metrical theory of continued fractions
R. Nair.
Proc. Amer. Math. Soc. 120 (1994), 1041-1046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176073
Rates of growth of p.i. algebras
Allan Berele.
Proc. Amer. Math. Soc. 120 (1994), 1047-1048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204370
On quasi-continuous rings
W. K. Nicholson and M. F. Yousif.
Proc. Amer. Math. Soc. 120 (1994), 1049-1051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211586
$Q$-universal quasivarieties of algebras
M. E. Adams and W. Dziobiak.
Proc. Amer. Math. Soc. 120 (1994), 1053-1059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172942
Exact covering systems and the Gauss-Legendre multiplication formula for the gamma function
John Beebee.
Proc. Amer. Math. Soc. 120 (1994), 1061-1065
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1180463
A symmetry property of the Fréchet derivative
Roy Mathias.
Proc. Amer. Math. Soc. 120 (1994), 1067-1070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216819
The structure of Johns rings
Carl Faith and Pere Menal.
Proc. Amer. Math. Soc. 120 (1994), 1071-1081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231294
Nonunimodality of graded Gorenstein Artin algebras
Mats Boij and Dan Laksov.
Proc. Amer. Math. Soc. 120 (1994), 1083-1092
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227512
Factorization of positive cones of order $n$ of von Neumann algebras
Yasuhide Miura.
Proc. Amer. Math. Soc. 120 (1994), 1093-1100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209426
A weighted inequality for the Kakeya maximal operator
A. M. Vargas.
Proc. Amer. Math. Soc. 120 (1994), 1101-1105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1170548
On the isometries of $H^{∞}_{E}(B)$
Yasuo Matsugu and Takahiko Yamada.
Proc. Amer. Math. Soc. 120 (1994), 1107-1112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169883
Hankel operators on the Bergman space of the unit polydisc
Huiping Li.
Proc. Amer. Math. Soc. 120 (1994), 1113-1121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176483
On Hosszú’s functional equation in distributions
E. L. Koh.
Proc. Amer. Math. Soc. 120 (1994), 1123-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186990
On a definite integral of a hypergeometric function
Li-Chien Shen.
Proc. Amer. Math. Soc. 120 (1994), 1131-1136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186995
Linear independence of iterates and meromorphic solutions of functional equations
Jens Peter Reus Christensen and Pal Fischer.
Proc. Amer. Math. Soc. 120 (1994), 1137-1143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182697
The existence question in the calculus of variations: a density result
Arrigo Cellina and Carlo Mariconda.
Proc. Amer. Math. Soc. 120 (1994), 1145-1150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1174488
Entire propagator
L. Autret and H. Emamirad.
Proc. Amer. Math. Soc. 120 (1994), 1151-1158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172945
Strongly exposed points in Lebesgue-Bochner function spaces
Zhibao Hu and Bor-Luh Lin.
Proc. Amer. Math. Soc. 120 (1994), 1159-1165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176069
Complemented copies of $c_{0}$ in $L^{∞}(𝜇,E)$
Santiago Díaz.
Proc. Amer. Math. Soc. 120 (1994), 1167-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189744
On supportless convex sets in incomplete normed spaces
V. P. Fonf.
Proc. Amer. Math. Soc. 120 (1994), 1173-1176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216811
Sur les réflexions des courbes de Lavrentiev
Michel Zinsmeister.
Proc. Amer. Math. Soc. 120 (1994), 1177-1180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172956
On the hypoellipticity of convolution equations in the ultradistribution spaces of $L^{q}$ growth
Dušanka Kovačević.
Proc. Amer. Math. Soc. 120 (1994), 1181-1190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197540
Characterizations of bounded sets in spaces of ultradistributions
Stevan Pilipović.
Proc. Amer. Math. Soc. 120 (1994), 1191-1206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211587
A disc-hull in $C^{2}$
H. Alexander.
Proc. Amer. Math. Soc. 120 (1994), 1207-1209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179585
Examples of natural extensions of nonsingular endomorphisms
K. G. Dajani and J. M. Hawkins.
Proc. Amer. Math. Soc. 120 (1994), 1211-1217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1174489
Approximation by semi-Fredholm operators
Fernando Galaz-Fontes.
Proc. Amer. Math. Soc. 120 (1994), 1219-1222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197536
Hypersurfaces with constant mean curvature in spheres
Hilário Alencar and Manfredo do Carmo.
Proc. Amer. Math. Soc. 120 (1994), 1223-1229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172943
Local splitting theorems for Riemannian manifolds
M. Cai, G. J. Galloway and Z. Liu.
Proc. Amer. Math. Soc. 120 (1994), 1231-1239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186984
Countable metacompactness in $Ψ$-spaces
Paul Szeptycki.
Proc. Amer. Math. Soc. 120 (1994), 1241-1246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169890
Borel liftings of the measure algebra and the failure of the continuum hypothesis
T. Carlson, R. Frankiewicz and P. Zbierski.
Proc. Amer. Math. Soc. 120 (1994), 1247-1250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176066
Comfort types of ultrafilters
Salvador García-Ferreira.
Proc. Amer. Math. Soc. 120 (1994), 1251-1260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1170543
Every needle point space contains a compact convex AR-set with no extreme points
Nguyen To Nhu and Le Hoang Tri.
Proc. Amer. Math. Soc. 120 (1994), 1261-1265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152989
On the failure of the Urysohn-Menger sum formula for cohomological dimension
A. N. Dranišnikov, D. Repovš and E. V. Ščepin.
Proc. Amer. Math. Soc. 120 (1994), 1267-1270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205488
Links with unlinking number one are prime
C. McA. Gordon and J. Luecke.
Proc. Amer. Math. Soc. 120 (1994), 1271-1274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195721
A sufficient condition for surfaces in $3$-manifolds to have unique prime decompositions
Michael Motto.
Proc. Amer. Math. Soc. 120 (1994), 1275-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195727
The volume of a hyperbolic $3$-manifold with Betti number $2$
Marc Culler and Peter B. Shalen.
Proc. Amer. Math. Soc. 120 (1994), 1281-1288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205485
An infinite loop space machine for theories with noncontractible multiplication
Igor Kříž.
Proc. Amer. Math. Soc. 120 (1994), 1289-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172959
Zero-dimensionality of some pseudocompact groups
Dikran Dikranjan.
Proc. Amer. Math. Soc. 120 (1994), 1299-1308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185278
Existence of $𝜋_{1}$-negligible embeddings in $4$-manifolds. A correction to Theorem 10.5 of Freedmann and Quinn
Richard Stong.
Proc. Amer. Math. Soc. 120 (1994), 1309-1314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215031
An explicit formula for fundamental solutions of linear partial differential equations with constant coefficients
Heinz König.
Proc. Amer. Math. Soc. 120 (1994), 1315-1318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197539
Correction to: “On coefficient inequalities for meromorphic univalent functions” [Proc. Amer. Math. Soc. 114 (1992), no. 2, 413–422; MR1086333 (92e:30012)]
Li Quan Liu.
Proc. Amer. Math. Soc. 120 (1994), 1319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195726